Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2015, 5:47 AM CDT for 7 counties in Wisconsin. It was in force for 58 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 5:47 AM CDT (10:47 UTC)
- Expired
- Jul 18, 2015, 6:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Shawano County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:47 AM CDT | FUNNEL CLOUD | Kaukauna, WI | POSSIBLE FUNNEL CLOUD. |
| Jul 18, 5:48 AM CDT | TSTM WND GST 58 | Neenah, WI | |
| Jul 18, 5:50 AM CDT | TSTM WND GST 65 | Sherwood, WI | |
| Jul 18, 5:59 AM CDT | TSTM WND DMG | Chilton, WI | METAL SHED DAMAGED ALONG HIGHWAY BB |
| Jul 18, 6:05 AM CDT | TSTM WND GST 55 | Green Bay, WI | 1002 MT VERNON STREET. |
| Jul 18, 6:08 AM CDT | TSTM WND GST 49 | Ashwaubenon, WI | VALLEY MIDDLE SCHOOL. |
| Jul 18, 6:10 AM CDT | TSTM WND DMG | Allouez, WI | TREE DOWN ON FENCE. |
| Jul 18, 6:13 AM CDT | TSTM WND DMG | Green Bay, WI | TREES DOWN ON RALEIGH STREET. POWER OUTAGES TO. |
| Jul 18, 6:17 AM CDT | TSTM WND DMG | Denmark, WI | FEW TREES AND POWER LINES DOWN NEAR DENMARK. TIME ESTIMATED BY RADAR. |
| Jul 18, 6:40 AM CDT | TSTM WND DMG | Mishicot, WI | TREES AND POWER LINES DOWN IN CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 3:56 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 752 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
771
WUUS53 KGRB 181047
SVRGRB
WIC009-015-061-071-087-115-139-181145-
/O.NEW.KGRB.SV.W.0028.150718T1047Z-150718T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
547 AM CDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
BROWN COUNTY IN NORTHEASTERN WISCONSIN...
KEWAUNEE COUNTY IN NORTHEASTERN WISCONSIN...
SOUTHEASTERN SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
EASTERN OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 645 AM CDT
* AT 547 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BLACK CREEK TO APPLETON TO 8 MILES
SOUTHEAST OF OSHKOSH...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LITTLE CHUTE...KIMBERLY...DARBOY AND HIGH CLIFF STATE PARK AROUND
550 AM CDT.
KAUKAUNA AROUND 555 AM CDT.
PULASKI AROUND 600 AM CDT.
CHILTON AND ST ANNA AROUND 605 AM CDT.
GREEN BAY AND BELLEVUE TOWN AROUND 610 AM CDT.
VALDERS AND ST. NAZIANZ AROUND 620 AM CDT.
DENMARK AROUND 625 AM CDT.
MANITOWOC...LUXEMBURG AND CLEVELAND AROUND 630 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KUNESH...MILLHOME...STANGELVILLE...EUREN...DE PERE...ZANDER...
ONEIDA...DUNDAS...LEDGEVIEW AND MARYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.
&&
LAT...LON 4465 8844 4466 8798 4465 8801 4459 8798
4462 8801 4457 8804 4454 8794 4466 8775
4467 8738 4432 8755 4419 8751 4410 8765
4390 8773 4389 8816 4394 8840 4389 8840
4389 8848
TIME...MOT...LOC 1047Z 263DEG 41KT 4456 8839 4425 8839 4394 8840
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH4 follow-up statements
835
WWUS53 KGRB 181059
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
559 AM CDT SAT JUL 18 2015
WIC115-139-181107-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
WINNEBAGO WI-SHAWANO WI-
559 AM CDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINNEBAGO AND
SOUTHEASTERN SHAWANO COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4394 8816 4394 8837 4459 8832 4459 8825
4465 8824 4466 8801 4459 8798 4462 8801
4457 8804 4454 8794 4466 8775 4467 8738
4432 8755 4419 8751 4410 8765 4390 8773
4389 8815
TIME...MOT...LOC 1057Z 263DEG 41KT 4466 8820 4435 8820 4404 8821
$$
WIC009-015-061-071-087-181145-
/O.CON.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-OUTAGAMIE WI-CALUMET WI-
559 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR MANITOWOC...BROWN...KEWAUNEE...EASTERN OUTAGAMIE AND CALUMET
COUNTIES...
AT 557 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PULASKI TO NEAR KAUKAUNA TO NEAR CHILTON...MOVING EAST
AT 45 MPH.
SEVERAL REPORTS OF 60 MPH GUSTS AND FUNNEL CLOUDS HAVE BEEN REPORTED
ALONG THE LINE OF THUNDERSTORMS.
HAZARD...60 MPH WIND GUSTS AND POSSIBLE WEAK TORNADOES.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BRILLION AROUND 605 AM CDT.
ST. NAZIANZ AROUND 615 AM CDT.
DENMARK AND VALDERS AROUND 620 AM CDT.
MANITOWOC AROUND 630 AM CDT.
TWO CREEKS AROUND 635 AM CDT.
KEWAUNEE AND ALGOMA AROUND 645 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KUNESH...MILLHOME...STANGELVILLE...EUREN...DE PERE...ZANDER...
ONEIDA...DUNDAS...LEDGEVIEW AND SHOTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4394 8816 4394 8837 4459 8832 4459 8825
4465 8824 4466 8801 4459 8798 4462 8801
4457 8804 4454 8794 4466 8775 4467 8738
4432 8755 4419 8751 4410 8765 4390 8773
4389 8815
TIME...MOT...LOC 1057Z 263DEG 41KT 4466 8820 4435 8820 4404 8821
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH499
WWUS53 KGRB 181112
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
612 AM CDT SAT JUL 18 2015
WIC087-181121-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
OUTAGAMIE WI-
612 AM CDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OUTAGAMIE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4394 8818 4441 8817 4456 8817 4464 8818
4466 8801 4459 8798 4462 8801 4457 8804
4454 8794 4466 8775 4467 8738 4432 8755
4419 8751 4410 8765 4390 8773 4389 8815
4394 8816
TIME...MOT...LOC 1111Z 272DEG 41KT 4463 8799 4432 8799 4401 8800
$$
WIC009-015-061-071-181145-
/O.CON.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-CALUMET WI-
612 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR MANITOWOC...BROWN...KEWAUNEE AND EASTERN CALUMET COUNTIES...
AT 611 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF GREEN BAY TO 8 MILES WEST OF DENMARK
TO NEAR ST. NAZIANZ...MOVING EAST AT 45 MPH.
HAZARD...65 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
ST. NAZIANZ AROUND 615 AM CDT.
DENMARK AND VALDERS AROUND 620 AM CDT.
MANITOWOC...LUXEMBURG AND CLEVELAND AROUND 630 AM CDT.
TWO CREEKS AROUND 640 AM CDT.
ALGOMA AROUND 645 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MILLHOME...STANGELVILLE...EUREN...DE PERE...ZANDER...LEDGEVIEW...
SHOTO...HUMBOLDT...SUAMICO AND HAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE FOX VALLEY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4394 8818 4441 8817 4456 8817 4464 8818
4466 8801 4459 8798 4462 8801 4457 8804
4454 8794 4466 8775 4467 8738 4432 8755
4419 8751 4410 8765 4390 8773 4389 8815
4394 8816
TIME...MOT...LOC 1111Z 272DEG 41KT 4463 8799 4432 8799 4401 8800
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH887
WWUS53 KGRB 181131
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
631 AM CDT SAT JUL 18 2015
WIC015-181140-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
CALUMET WI-
631 AM CDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CALUMET COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4431 8790 4454 8794 4466 8775 4467 8738
4432 8755 4419 8751 4410 8765 4390 8773
4390 8789
TIME...MOT...LOC 1130Z 262DEG 41KT 4463 8770 4432 8770 4390 8771
$$
WIC009-061-071-181145-
/O.CON.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
631 AM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR MANITOWOC...EASTERN BROWN AND KEWAUNEE COUNTIES...
AT 630 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BAY SHORE PARK TO 6 MILES EAST OF DENMARK TO
CLEVELAND...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
TWO CREEKS AROUND 640 AM CDT.
ALGOMA AROUND 645 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
STANGELVILLE...MADSEN...EUREN...OSMAN...ZANDER...GREGORVILLE...
CURRAN...CLOVER...SHOTO AND HUMBOLDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4431 8790 4454 8794 4466 8775 4467 8738
4432 8755 4419 8751 4410 8765 4390 8773
4390 8789
TIME...MOT...LOC 1130Z 262DEG 41KT 4463 8770 4432 8770 4390 8771
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KIECKBUSCH372
WWUS53 KGRB 181149
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
649 AM CDT SAT JUL 18 2015
WIC009-061-071-181159-
/O.EXP.KGRB.SV.W.0028.000000T0000Z-150718T1145Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
649 AM CDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC...EASTERN BROWN AND
KEWAUNEE COUNTIES HAS EXPIRED...
THE SEVERE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS ALONG THE
LAKE MICHIGAN SHORELINE.
LAT...LON 4431 8790 4454 8794 4466 8775 4467 8738
4432 8755 4419 8751 4410 8765 4390 8773
4390 8789
TIME...MOT...LOC 1147Z 263DEG 41KT 4463 8770 4432 8770 4390 8771
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:36 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 18, 2:36 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 236 AM CDT SAT JUL 18 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 236 AM CDT SAT JUL 18 2015 FOCUS WILL BE ON SVR TSTMS POTENTIAL EARLY THIS MORNING...AND AGAIN DURING THE AFTERNOON AND EVENING. BOW ECHO MOVG THROUGH WEST CENTRAL WI IS EXPECTED TO REACH MARATHON AND WOOD COUNTIES SHORTLY AFTER 08Z...AND SHOULD CONTINUE TO SHIFT EAST (PER CURRENT MOVMT AND CORFIDI VECTORS) INTO PARTS OF NE/EC WI BY DAYBREAK. INSTABILITY IS NOT AS STRONG FARTHER EAST...BUT THE APPROACH OF A H8 WARM FRONT AND ASSOC ELEVATED INSTABILITY MAY SUPPORT A MARGINAL SVR THREAT SOUTH OF A LINE FROM RRL-MNM THROUGH 12Z. WILL SEE IF MCS MAINTAINS ITS INTENSITY OVER THE NEXT HOUR OR SO...AND SEE IF A SVR TSTM WATCH WILL BE NEEDED FARTHER EAST THAN THE CURRENT ONE OVER MARATHON/WOOD/PORTAGE. MCS SHOULD CLEAR THE AREA EARLY ENOUGH IN THE DAY TO ALLOW STRONG INSTABILITY TO DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON AND EARLY EVENING. DAYTIME HEATING COMBINED WITH DEW POINTS IN THE UPPER 60S AND LOWER 70S WILL BOOST HEAT INDICIES TO AROUND 100 IN WAUSHARA COUNTY...WITH 90S ELSEWHERE IN C/NE/EC WI. WILL CONTINUE THE HEAT ADVISORY FOR WAUSHARA COUNTY. ANOTHER ROUND OF STRONG TO SEVERE TSTMS IS ANTICIPATED...PROBABLY SHIFTING THROUGH THE CWA FROM WEST TO EAST DURING THE 21Z-03Z TIME FRAME. WILL HAVE LIKELY POPS OVER THE CWA DURING THIS TIME FRAME. TSTMS SHOULD END OVERNIGHT AS THE COLD FRONT SHIFTS EAST. PARTLY CLOUDY AND LESS HUMID CONDITIONS ARE ANTICIPATED ON SUNDAY AS A WEAK RIDGE OF HIGH PRESSURE ARRIVES. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 236 AM CDT SAT JUL 18 2015 GENERALLY LOW AMPLITUDE UPPER LEVEL FLOW IS EXPECTED DURING THIS PART OF THE FORECAST...MAKING PRECIPITATION FORECASTING THE MAIN CHALLENGE. DIFFERENCES AMONG THE MEDIUM RANGE MODELS LED TO A BLEND THAT YIELDS MAINLY SLIGHT CHANCE POPS SCATTERED THROUGHOUT THE LONG TERM. WEDNESDAY NIGHT THROUGH THURSDAY SEEMS TO BE THE EXCEPTION...WITH MOST OF THE MODELS INDICATING MEASURABLE RAINFALL WITH THE APPROACH OF A SURFACE FRONT AND AN UPPER LEVEL SHORT WAVE. TEMPERATURES SHOULD BE CLOSE TO NORMAL THROUGHOUT THE UPCOMING WORK WEEK. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 958 PM CDT FRI JUL 17 2015 VFR CONDITIONS FOR THE REGION EARLY THIS EVENING AS WEAK HI PRES MOVES OVER THE STATE. PATCHY FOG WITH MVFR VSBY POSSIBLE IN HUMID AIRMASS MID-EVENING BUT BIGGER CONCERN IS LOWER CIGS AND VSBYS ASSOCIATED WITH SHOWERS/STORMS THAT COULD MOVE INTO CENTRAL WISC BY 09Z OR 10Z. COMPLEX OF SHOWERS/STORMS CURRENTLY OVER W MINN MOVING E...THEN ESE AS THEY MOVE ACROSS WISC. && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIZ045. && SHORT TERM.....KIECKBUSCH LONG TERM......MG AVIATION.......JKL
Hazardous weather outlook, Jul 18, 2:59 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 259 AM CDT SAT JUL 18 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 259 AM CDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS MAY PRODUCE SPOTTY WIND DAMAGE AND BRIEF TORRENTIAL RAINFALL SOUTH OF A LINE FROM MERRILL TO MARINETTE EARLY IN THE MORNING. THESE STORMS SHOULD SHIFT EAST EARLY ENOUGH TO ALLOW STRONG HEATING TO OCCUR DURING THE DAY. THE RESULTING STRONG INSTABILITY SHOULD ALLOW SEVERE THUNDERSTORMS TO REDEVELOP AHEAD OF A COLD FRONT DURING THE LATE AFTERNOON AND EARLY EVENING. DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL WILL BE THE PRIMARY THREATS WITH THESE STORMS. VERY WARM AND HUMID CONDITIONS ARE ALSO EXPECTED THIS AFTERNOON... WITH HEAT INDEX VALUES RISING WELL INTO THE 90S IN CENTRAL...FAR NORTHEAST AND EAST CENTRAL WISCONSIN. HEAT INDICES MAY REACH 100 IN WAUSHARA COUNTY...WHERE A HEAT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY...BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. LMZ521-522-541>543-190800- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 259 AM CDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE MARINE FOG IS POSSIBLE ON LAKE MICHIGAN AS A VERY HUMID AIR RESIDES OVER THE REGION. STRONG THUNDERSTORMS WITH GUSTY WINDS AND BRIEF HEAVY RAINFALL WILL AFFECT THE REGION EARLY THIS MORNING. ADDITIONAL STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PATCHY DENSE MARINE FOG MAY LINGER INTO SUNDAY...ESPECIALLY ON LAKE MICHIGAN. THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND AGAIN ON THURSDAY... BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. KIECKBUSCH/MG
In the hours before
Local storm report, Jul 18, 5:00 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TSTM WND GST WAUTOMA 44.06N 89.28W
07/18/2015 M49.00 MPH WAUSHARA WI AWOS
&&
SACLocal storm report, Jul 18, 5:01 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM TSTM WND DMG 4 N MOSINEE 44.84N 89.69W
07/18/2015 MARATHON WI LAW ENFORCEMENT
TREES ON ROAD.
&&
SACLocal storm report, Jul 18, 5:04 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 AM TSTM WND GST WILD ROSE 44.18N 89.25W
07/18/2015 M49 MPH WAUSHARA WI MESONET
&&
SACLocal storm report, Jul 18, 5:34 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
534 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND GST CLINTONVILLE 44.61N 88.75W
07/18/2015 M47 MPH WAUPACA WI AWOS
&&
SACLocal storm report, Jul 18, 5:40 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
540 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TSTM WND GST SW OSHKOSH 44.01N 88.55W
07/18/2015 E60 MPH WINNEBAGO WI TRAINED SPOTTER
&&
SACLocal storm report, Jul 18, 5:43 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND GST APPLETON 44.26N 88.40W
07/18/2015 M46 MPH OUTAGAMIE WI AWOS
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 3:11 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Portage, Wood | 64 min |
| Jul 18, 4:15 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca and 2 more | 60 min |
| Jul 18, 5:14 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Waushara, Winnebago | 46 min |
| Jul 18, 6:07 AM CDT | Special Marine Warning | GRB | 83 min | |
| Jul 18, 6:34 AM CDT | Special Weather Statement | GRB | Marinette | 86 min |
| Jul 18, 6:53 AM CDT | Special Marine Warning | GRB | 22 min | |
| Jul 18, 7:12 AM CDT | Special Marine Warning | GRB | 63 min | |
| Jul 18, 10:01 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 10 hr |
| Jul 18, 10:56 AM CDT | Small Craft Advisory | GRB | 10 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.